# SDR C77A20130313006

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: 17069968407
- Condition: Gouged
- Location: Cargo Door
- Part time: 12,864 hours, 11,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR- FWD ACTUATOR BELLCRANK HAS GOUGE ON FWD SIDE OF BELLCRANK.  REMOVED GOUGE BY BLENDING IAW SRM PART II 51-10-03.
